Bulletin (New Series) of the American Mathematical Society

Review: H. R. Dowson, Spectral theory of linear operators

Earl R. Berkson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 5 (1979), 795-799.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183544727

Citation

Berkson, Earl R. Review: H. R. Dowson, Spectral theory of linear operators. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 795--799. https://projecteuclid.org/euclid.bams/1183544727


Export citation